# SDR UIEA2018061101097

- Difficulty date: June 10, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,312 hours, 18,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5885
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WX FAIL" DISPLAYED ON BOTH L&R RADAR. ACCOMPLISHED OPERATIONAL CHK OF LT WX RDR SYS, OPS CKD GOOD IAW 34-43-00. RT WX RADAR, REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER.
